Some warped product submanifolds of a Kenmotsu manifold
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 863-881
Published online May 31, 2014
Viqar Azam Khan and Mohammad Shuaib
Aligarh Muslim University, Aligarh Muslim University
Abstract : Many differential geometric properties of a submanifold of a Kaehler manifold are conceived via canonical structure tensors $T$ and $F$ on the submanifold. For instance, a $CR$-submanifold of a Kaehler manifold is a $CR$-product if and only if $T$ is parallel on the submanifold (c.f. \cite{ch1}). Warped product submanifolds are generalized version of $CR$-product submanifolds. Therefore, it is natural to see how the non-triviality of the covariant derivatives of $T$ and $F$ gives rise to warped product submanifolds. In the present article, we have worked out characterizations in terms of $T$ and $F$ under which a contact $CR$- submanifold of a Kenmotsu manifold reduces to a warped product submanifold.
Keywords : $CR$-submanifold, warped product, Kenmotsu manifold
MSC numbers : 53C25, 53D15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd